# SDR CHIR20140425001

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 15,062 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: C34S21879
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED B5 INSPECTION FOUR EACH C34S2187-9 FITTING SUPPORT PANEL ASSEMBLIES WERE DISCOVERED TO EACH HAVE ONE 1 INCH CRACK, FOUR CRACKS TOTAL.  THE LOCATIONS OF THE FITTING SUPPORT PANEL ASSEMBLIES ARE AS FOLLOWS, FS 220, WL 5, BL 49L, FS 60, WL 5, BL 49L, FS 340, WL 5, BL 49L, FS 380, WL 5 & BL 49R.
